Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 108, Number 1

All articles in this issue are freely accessible.

Combinatorial multinomial matrices and multinomial Stirling numbers
Daniel S. Moak.
Proc. Amer. Math. Soc. 108 (1990), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965944
Cosimplicial homotopies
Jean-Pierre Meyer.
Proc. Amer. Math. Soc. 108 (1990), 9-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 976365
Complementation of Jordan triples in von Neumann algebras
Cho-Ho Chu and Bruno Iochum.
Proc. Amer. Math. Soc. 108 (1990), 19-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990418
Induced cells
Nan Hua Xi.
Proc. Amer. Math. Soc. 108 (1990), 25-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984808
Derivations with nilpotent values on Lie ideals
Charles Lanski.
Proc. Amer. Math. Soc. 108 (1990), 31-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984803
$p$-adic transcendental numbers
Kumiko Nishioka.
Proc. Amer. Math. Soc. 108 (1990), 39-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994783
Deficiency modules and specializations
Edoardo Ballico and Giorgio Bolondi.
Proc. Amer. Math. Soc. 108 (1990), 43-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990412
Finite simple abelian algebras are strictly simple
Matthew A. Valeriote.
Proc. Amer. Math. Soc. 108 (1990), 49-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990434
Notes on the inversion of integrals. II
George R. Kempf.
Proc. Amer. Math. Soc. 108 (1990), 59-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990426
A characterization of the elements of the socle of a Jordan algebra
Antonio Fernández López and Eulalia García Rus.
Proc. Amer. Math. Soc. 108 (1990), 69-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991702
A property of infinitely differentiable functions
Ha Huy Bang.
Proc. Amer. Math. Soc. 108 (1990), 73-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1024259
Measures of graphs on the reals
Seth M. Malitz.
Proc. Amer. Math. Soc. 108 (1990), 77-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 982406
Yet another proof of the Lyapunov convexity theorem
Zvi Artstein.
Proc. Amer. Math. Soc. 108 (1990), 89-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993737
Relatively open mappings
Woo Young Lee.
Proc. Amer. Math. Soc. 108 (1990), 93-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984804
Compact weighted composition operators on Banach lattices
William Feldman.
Proc. Amer. Math. Soc. 108 (1990), 95-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990422
Inverse $*$-semigroups $*$-generated by families of isometries
Wacław Szymański.
Proc. Amer. Math. Soc. 108 (1990), 101-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 982408
Positive solutions of difference equations
Ch. G. Philos and Y. G. Sficas.
Proc. Amer. Math. Soc. 108 (1990), 107-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1024260
Conjugate convex functions and the epi-distance topology
Gerald Beer.
Proc. Amer. Math. Soc. 108 (1990), 117-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 982400
Projections, the weighted Bergman spaces, and the Bloch space
Boo Rim Choe.
Proc. Amer. Math. Soc. 108 (1990), 127-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991692
Stable rank of subalgebras of the disc algebra
Rudolf Rupp.
Proc. Amer. Math. Soc. 108 (1990), 137-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994789
A simple example of a normal operator $T$ on a Banach space such that $r(T)<\Vert T\Vert$
Muneo Chō and Hiroyasu Yamaguchi.
Proc. Amer. Math. Soc. 108 (1990), 143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990417
On twisted Fréchet and (LB)-spaces
G. Metafune and V. B. Moscatelli.
Proc. Amer. Math. Soc. 108 (1990), 145-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984806
The death of an index theorem
Manuel Gonzales and Robin Harte.
Proc. Amer. Math. Soc. 108 (1990), 151-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1024261
Iterated fine limits
Kohur GowriSankaran.
Proc. Amer. Math. Soc. 108 (1990), 157-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 987609
Classification of skew symmetric matrices
Berndt Brenken.
Proc. Amer. Math. Soc. 108 (1990), 163-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986646
Dieudonné-Schwartz theorem in inductive limits of metrizable spaces. II
Jing Hui Qiu.
Proc. Amer. Math. Soc. 108 (1990), 171-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994779
Mixed and directional derivatives
W. Chen and Z. Ditzian.
Proc. Amer. Math. Soc. 108 (1990), 177-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994773
On a problem of G. G. Lorentz regarding the norms of Fourier projections
Boris Shekhtman.
Proc. Amer. Math. Soc. 108 (1990), 187-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994788
A note on Fréchet-Montel spaces
Mikael Lindström.
Proc. Amer. Math. Soc. 108 (1990), 191-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994780
Gaussian curvatures of Lorentzian metrics on the plane and punctured planes
Jiang Fan Li.
Proc. Amer. Math. Soc. 108 (1990), 197-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984805
Generic properties of compact starshaped sets
Peter M. Gruber and Tudor I. Zamfirescu.
Proc. Amer. Math. Soc. 108 (1990), 207-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986649
Conformal circles and parametrizations of curves in conformal manifolds
T. N. Bailey and M. G. Eastwood.
Proc. Amer. Math. Soc. 108 (1990), 215-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994771
On extensions of models of strong fragments of arithmetic
Roman Kossak.
Proc. Amer. Math. Soc. 108 (1990), 223-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984802
Bounds on the expectation of functions of martingales and sums of positive RVs in terms of norms of sums of independent random variables
Victor H. de la Peña.
Proc. Amer. Math. Soc. 108 (1990), 233-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990432
Two classes of Fréchet-Urysohn spaces
Alan Dow.
Proc. Amer. Math. Soc. 108 (1990), 241-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 975638
On the cohomological dimension of the localization functor
Henryk Hecht and Dragan Miličić.
Proc. Amer. Math. Soc. 108 (1990), 249-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984793
An easy example of a $0$-space not almost rimcompact
Beverly Diamond.
Proc. Amer. Math. Soc. 108 (1990), 255-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993748
A simple construction of Stein’s complementary series representations
Siddhartha Sahi.
Proc. Amer. Math. Soc. 108 (1990), 257-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984813
The nonexistence of expansive homeomorphisms of $1$-dimensional compact ANRs
Hisao Kato.
Proc. Amer. Math. Soc. 108 (1990), 267-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991698
Chaotic numerics from an integrable Hamiltonian system
Kevin Hockett.
Proc. Amer. Math. Soc. 108 (1990), 271-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993752
Two-dimensional representations of groups with property FA
Roger C. Alperin.
Proc. Amer. Math. Soc. 108 (1990), 283-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990411
Note on: “The logically simplest form of the infinity axiom” [Proc. Amer. Math. Soc. 103 (1988), no. 1, 274–276; MR0938682 (89h:03086)]
Franco Parlamento and Alberto Policriti.
Proc. Amer. Math. Soc. 108 (1990), 285-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993751